MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Lot Number SB04294
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec received an e-mail notification stating "after the lens was already in the patient's eye the dr.Noticed the haptic was torn so he had to remove it.Another one of our lenses was used." no discrepancies were found as it relates to the batch documentation analysis.The audit determined that all procedures in the manufacturing and packaging of the device has been carried out correctly.Batch reconciliation was 100%.The lens was inspected under a stereoscopic microscope at 15x magnification.One haptic was completely missing.The returned piece (one intact haptic and optic) of the lens appeared smooth on the broken cross section area.This suggests that the haptic broke whilst in a dehydrated state.No foreign material or defects were seen on the lens.The cartridge and lens are compatible for implantation.Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.The lens appeared to be handled whilst in a dehydrated state and this caused the break at the haptic.(b)(4).
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "after the lens was already in patient's eye, the doctor noticed the haptic was torn so he removed it.Another lens of the same model and diopter used.".

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key8262862
Report Number9613160-2019-00002
Device Sequence Number11282997
Product Code HQL
UDI-Device Identifier00844369029506
UDI-Public00844369029506
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Lot NumberSB04294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1